By Topic

Integral equation modeling of multilayered doubly-periodic lossy structures using periodic boundary condition and a connection scheme

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Trintinalia, L.C. ; Dept. of Telecommun. & Control Eng., Escola Politecnica da Univ. de Sao Paulo, Brazil ; Hao Ling

This paper presents a boundary integral formulation to analyze multilayered doubly-periodic lossy structures with arbitrary geometry. The formulation is based on the moment method using first-order triangular patch basis functions. Each individual layer is analyzed separately using the simple free-space Green's function. After discretization, periodic boundary conditions are imposed on each region and a connection scheme is used to connect the regions. Metallic patches between layers or on the periodic boundary are also included in the model. Several examples are presented showing both the flexibility and the accuracy of the method.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:52 ,  Issue: 9 )